Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking Actos and Metformin to lower sugar level. How can levels be lowered without pills?

Im taking actos plus 500 metformin and cannot drop my sugars level from 214 the lowest once I eat a salad it s goes up to 380 them I take a pill then it drop to 253 What can I do I just got out the hospital yesterday cause I had an inflated pancreas or pancreatitis I was taking some samples my friend gave so I took the other med the doctor gave yesterday since the were Te dose but this actors it s a bit different and it don t seem to work what can I do to lower my levels with out pills I been walking all day long doing errands .????? I m worried???
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Actos (pioglitazone) & metformin are insulin sensitisers ie., they only increase the action of insulin. They do not release insulin from pancreas. They benefit the patient only when their insulin level is normal. Pioglitazone results in maximum benefit only after a period of 16 weeks & it is too early to increase the dose of both the drugs. Pancreatitis is inflamatory condition of panceas. This condition will affect the insulin secretion & plasma insulin level. If the inflamation subsides then the insulin level will improve. Exercise will help to lower the blood sugar level but in your case you definetely need medication.
Answered: Thu, 14 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor